Alert archive / Texas / High Wind Warnings in 2024

High Wind Warning 8, NWS Midland/Odessa, TX

February 20, 20244 counties in Texas; Eddy County, New Mexico

NWS Midland/Odessa, TX issued this high wind warning at Feb 20, 2024, 1:31 PM CST for 4 counties in Texas; Eddy County, New Mexico. It took effect at Feb 21, 2024, 12:00 PM CST. It was in force for 9 hr. 1 report came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Feb 20, 2024, 1:31 PM CST (19:31 UTC)
In effect from
Feb 21, 2024, 12:00 PM CST
Expired
Feb 21, 2024, 8:30 PM CST
In force
9 hr
Issued by
NWS Midland/Odessa, TX

Counties Eddy County, NM, Brewster County, TX, Culberson County, TX, Jeff Davis County, TX, Presidio County, TX

The radar

The Midland/Odessa radar (KMAF), 215 km from the middle of the area, began a volume at 19:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Feb 21, 2:29 PM CSTNON-TSTM WND GST 66Pine Springs, TXMesonet station 60 Pine Springs GMNP.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Midland Regional, TX (KMAF), launched 12:00Z, 7.5 hours before the alert went out and 215 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Midland Regional, TX at 12:00Z on 2024-02-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Midland Regional, TX at 12:00Z on 2024-02-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 33 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3262 m above ground
0-6 km bulk shear
53 kt
0-1 km storm-relative helicity
33 m²/s²
0-3 km storm-relative helicity
100 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

221 
WWUS74 KMAF 201931
NPWMAF

URGENT - WEATHER MESSAGE
National Weather Service Midland/Odessa TX
1231 PM MST Tue Feb 20 2024

NMZ027-TXZ270-271-210615-
/O.UPG.KMAF.HW.A.0007.240221T1800Z-240222T0600Z/
/O.NEW.KMAF.HW.W.0008.240221T1800Z-240222T0600Z/
Guadalupe Mountains of Eddy County-Guadalupe Mountains Above
7000 Feet-Guadalupe and Delaware Mountains-
Including the cities of Guadalupe Mountains National Park, Pine
Springs, and Queen
1231 PM MST Tue Feb 20 2024 /131 PM CST Tue Feb 20 2024/

...HIGH WIND WARNING IN EFFECT FROM 11 AM MST /NOON CST/ TO 11 PM 
MST /MIDNIGHT CST/ WEDNESDAY...

* WHAT...West winds 35 to 55 mph with gusts up to 75 mph expected.

* WHERE...Guadalupe Mountains of west Texas and Southeast New Mexico.

* WHEN...From 11 AM MST /noon CST/ to 11 PM MST /midnight CST/ 
  Wednesday.

* IMPACTS...Travel will be difficult, especially for high profile 
  vehicles like campers, vans, and tractor trailers. Aviation 
  interests may experience localized but extreme turbulence, or 
  strong downward airflows if flying in the near the Guadalupe 
  Mountains.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds will be particularly hazardous at higher elevations where the 
strongest winds are likely to occur. Be especially careful driving 
in these mountainous areas. People driving high-profile vehicles 
should strongly consider postponing travel in these areas until the 
winds subside.

&&

$$

TXZ277-210615-
/O.NEW.KMAF.HW.W.0008.240221T1800Z-240222T0600Z/
Davis Mountains-
Including the cities of Fort Davis
131 PM CST Tue Feb 20 2024

...HIGH WIND WARNING IN EFFECT FROM NOON WEDNESDAY TO MIDNIGHT CST 
WEDNESDAY NIGHT...

* WHAT...West winds 30 to 40 mph with gusts up to 60 mph expected.

* WHERE...Davis Mountains.

* WHEN...From noon Wednesday to midnight CST Wednesday Night.

* IMPACTS...Travel will be difficult, especially for high profile 
  vehicles like campers, vans, and tractor trailers. Severe 
  turbulence near the mountains will be hazardous for low flying 
  light aircraft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds will be particularly hazardous at higher elevations where the 
strongest winds are likely to occur. Be especially careful driving 
in these mountainous areas. People driving high-profile vehicles 
should strongly consider postponing travel in these areas until the 
winds subside.

&&

$$

93
3 follow-up statements
159 
WWUS74 KMAF 210843
NPWMAF

URGENT - WEATHER MESSAGE
National Weather Service Midland/Odessa TX
143 AM MST Wed Feb 21 2024

NMZ027-TXZ270-271-211645-
/O.CON.KMAF.HW.W.0008.240221T1800Z-240222T0600Z/
Guadalupe Mountains of Eddy County-Guadalupe Mountains Above
7000 Feet-Guadalupe and Delaware Mountains-
Including the cities of Queen, Guadalupe Mountains National Park,
and Pine Springs
143 AM MST Wed Feb 21 2024 /243 AM CST Wed Feb 21 2024/

...HIGH WIND WARNING REMAINS IN EFFECT FROM 11 AM MST /NOON CST/ 
THIS MORNING TO 11 PM MST /MIDNIGHT CST/ THIS EVENING...

* WHAT...West winds 45 to 65 mph with gusts up to 90 mph expected.

* WHERE...Guadalupe Mountains of west Texas and Southeast New Mexico.

* WHEN...From 11 AM MST /noon CST/ this morning to 11 PM MST 
  /midnight CST/ this evening.

* IMPACTS...Travel will be difficult, especially for high profile 
  vehicles like campers, vans, and tractor trailers. Aviation 
  interests may experience localized but extreme turbulence, or 
  strong downward airflows if flying in the near the Guadalupe 
  Mountains.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds will be particularly hazardous at higher elevations where the 
strongest winds are likely to occur. Be especially careful driving 
in these mountainous areas. People driving high-profile vehicles 
should strongly consider postponing travel in these areas until the 
winds subside.

&&

$$

TXZ277-211645-
/O.CON.KMAF.HW.W.0008.240221T1800Z-240222T0600Z/
Davis Mountains-
Including the cities of Fort Davis
243 AM CST Wed Feb 21 2024

...HIGH WIND WARNING REMAINS IN EFFECT FROM NOON TODAY TO MIDNIGHT 
CST TONIGHT...

* WHAT...West winds 30 to 40 mph with gusts up to 70 mph expected.

* WHERE...Davis Mountains.

* WHEN...From noon today to midnight CST tonight.

* IMPACTS...Travel will be difficult, especially for high profile 
  vehicles like campers, vans, and tractor trailers.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds will be particularly hazardous at higher elevations where the 
strongest winds are likely to occur. Be especially careful driving 
in these mountainous areas. People driving high-profile vehicles 
should strongly consider postponing travel in these areas until the 
winds subside.

&&

$$

NMZ028-029-033-034-TXZ059-273-274-278-211645-
/O.NEW.KMAF.WI.Y.0005.240221T1800Z-240222T0600Z/
Eddy County Plains-Northern Lea County-Central Lea County-
Southern Lea County-Loving-Eastern Culberson County-Reeves County
Plains-Davis Mountains Foothills-
Including the cities of Hobbs, Carlsbad, Mentone, Jal, Pecos,
Carlsbad Caverns NP, Tatum, Artesia, Lovington, Alpine, and
Eunice
143 AM MST Wed Feb 21 2024 /243 AM CST Wed Feb 21 2024/

...WIND ADVISORY IN EFFECT FROM 11 AM MST /NOON CST/ THIS MORNING TO 
11 PM MST /MIDNIGHT CST/ THIS EVENING...

* WHAT...West winds 30 to 40 mph with gusts up to 65 mph expected.

* WHERE...Southeast New Mexico plains, Loving, Eastern Culberson 
  County, Reeves County Plains, and Davis Mountains Foothills.

* WHEN...From 11 AM MST /noon CST/ this morning to 11 PM MST 
  /midnight CST/ this evening.

* IMPACTS...Gusty winds may blow around unsecured objects. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

Secure outdoor objects.

&&

$$

David Munyan
862 
WWUS74 KMAF 212019
NPWMAF

URGENT - WEATHER MESSAGE
National Weather Service Midland/Odessa TX
119 PM MST Wed Feb 21 2024

NMZ027-TXZ270-271-220600-
/O.CON.KMAF.HW.W.0008.000000T0000Z-240222T0600Z/
Guadalupe Mountains of Eddy County-Guadalupe Mountains Above
7000 Feet-Guadalupe and Delaware Mountains-
Including the cities of Guadalupe Mountains National Park, Queen,
and Pine Springs
119 PM MST Wed Feb 21 2024 /219 PM CST Wed Feb 21 2024/

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 11 PM MST /MIDNIGHT 
CST/ THIS EVENING...

* WHAT...West winds 35 to 50 mph with gusts up to 75 mph.

* WHERE...Guadalupe Mountains of west Texas and Southeast New Mexico.

* WHEN...Until 11 PM MST /midnight CST/ this evening.

* IMPACTS...Travel will be difficult, especially for high profile 
  vehicles like campers, vans, and tractor trailers. Aviation 
  interests may experience localized but extreme turbulence, or 
  strong downward airflows if flying in the near the Guadalupe 
  Mountains.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds will be particularly hazardous at higher elevations where the 
strongest winds are likely to occur. Be especially careful driving 
in these mountainous areas. People driving high-profile vehicles 
should strongly consider postponing travel in these areas until the 
winds subside.

&&

$$

TXZ277-220600-
/O.CON.KMAF.HW.W.0008.000000T0000Z-240222T0600Z/
Davis Mountains-
Including the cities of Fort Davis
219 PM CST Wed Feb 21 2024

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT...

* WHAT...West winds 30 to 40 mph with gusts up to 60 mph.

* WHERE...Davis Mountains.

* WHEN...Until midnight CST tonight.

* IMPACTS...Travel will be difficult, especially for high profile 
  vehicles like campers, vans, and tractor trailers.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds will be particularly hazardous at higher elevations where the 
strongest winds are likely to occur. Be especially careful driving 
in these mountainous areas. People driving high-profile vehicles 
should strongly consider postponing travel in these areas until the 
winds subside.

&&

$$

NMZ028-029-033-034-TXZ059-273-274-278-220600-
/O.CON.KMAF.WI.Y.0005.000000T0000Z-240222T0600Z/
Eddy County Plains-Northern Lea County-Central Lea County-
Southern Lea County-Loving-Eastern Culberson County-Reeves County
Plains-Davis Mountains Foothills-
Including the cities of Jal, Artesia, Hobbs, Alpine, Mentone,
Tatum, Carlsbad Caverns NP, Lovington, Eunice, Pecos, and
Carlsbad
119 PM MST Wed Feb 21 2024 /219 PM CST Wed Feb 21 2024/

...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM MST /MIDNIGHT CST/ 
THIS EVENING...

* WHAT...West winds 25 to 35 mph with gusts up to 50 mph.

* WHERE...Southeast New Mexico plains, Loving, Eastern Culberson 
  County, Reeves County Plains, and Davis Mountains Foothills.

* WHEN...Until 11 PM MST /midnight CST/ this evening.

* IMPACTS...Gusty winds may blow around unsecured objects. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

Secure outdoor objects.

&&

$$

David Hennig
672 
WWUS74 KMAF 220230
NPWMAF

URGENT - WEATHER MESSAGE
National Weather Service Midland/Odessa TX
730 PM MST Wed Feb 21 2024

NMZ027-TXZ270-271-277-220330-
/O.CAN.KMAF.HW.W.0008.000000T0000Z-240222T0600Z/
Guadalupe Mountains of Eddy County-Guadalupe Mountains Above
7000 Feet-Guadalupe and Delaware Mountains-Davis Mountains-
Including the cities of Fort Davis, Guadalupe Mountains National
Park, Queen, and Pine Springs
730 PM MST Wed Feb 21 2024 /830 PM CST Wed Feb 21 2024/

...HIGH WIND WARNING IS CANCELLED...

The threat has ended.

$$

NMZ028-029-033-034-TXZ059-273-274-278-220330-
/O.CAN.KMAF.WI.Y.0005.000000T0000Z-240222T0600Z/
Eddy County Plains-Northern Lea County-Central Lea County-
Southern Lea County-Loving-Eastern Culberson County-Reeves County
Plains-Davis Mountains Foothills-
Including the cities of Pecos, Tatum, Lovington, Carlsbad, Jal,
Carlsbad Caverns NP, Artesia, Alpine, Eunice, Mentone, and Hobbs
730 PM MST Wed Feb 21 2024 /830 PM CST Wed Feb 21 2024/

...WIND ADVISORY IS CANCELLED...

The threat has ended.

$$

Samantha Zuber

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Midland/Odessa, TX wrote its last area forecast discussion before this high wind warning went out at Feb 20, 11:14 AM CST, 2 hours 17 minutes earlier.

Area forecast discussion, Feb 20, 11:14 AM CST, 2 hours 17 minutes before
Area Forecast Discussion
National Weather Service Midland/Odessa TX
1114 AM CST Tue Feb 20 2024

...New AVIATION...

.SHORT TERM...
(Today through Wednesday afternoon)
Issued at 255 AM CST Tue Feb 20 2024

The upper ridge continues to build across the southern Plains this
morning, setting the stage for some very Spring-like weather the
next few days! Yesterday afternoon saw temperatures (at Midland
Int'l) plateau at 74 degrees for several hours which is likely
the result of mixing to the greatest "potential" with the
temperatures at the top of the boundary layer being the limiting
factor. This will likely play out again today as well as tomorrow
afternoon though 850mb temperatures do rise a few degrees C each
day. Many spots north/east of the Pecos will still see their
first 80 degree day of the year though despite some departing
cirrus clouds. As an upper trough slides into the region during
the day on Wednesday, stronger winds and a Pacific Front will
accompany it. Not only will the winds provide a downslope warming
effect, but the Pacific Front should be pushing through during
peak heating, which may serve to provide additional compressional
effects. Have maintained bumping temperatures up above
deterministic NBM though we still look to fall short of the record
on Wednesday at Midland Int'l (88 degrees).

The aforementioned trough will bring very strong winds Wednesday
afternoon/evening to the higher elevations with strong gusts
spreading into the adjacent plains and into the western Permian
Basin as well. A High Wind Watch remains in effect for the
Guadalupe Mountains where the winds will be strongest though
Advisories may be warranted for the nearby plains in future
updates. The strong winds could also lead to areas of blowing dust
and locally reduced visibilities. The strong winds will pair with
very dry air on Wednesday afternoon leading to critical fire
weather conditions. A Fire Weather Watch remains in effect
primarily south/west of the Pecos River but check out the Fire
Weather Discussion below for more details.

-Munyan

&&

.LONG TERM...
(Wednesday night through Monday)
Issued at 255 AM CST Tue Feb 20 2024

Wednesday evening, winds will still be howling over the Guadalupe
Mountains beneath zonal flow aloft as the shortwave responsible
for the flattening of the ridge translates across the Central
Plains toward the Mid-Mississippi Valley. However, these winds
will gradually diminish as the gradient weakens and the 700mb jet
translates east with the short wave, with breezy conditions
largely confined to the higher terrain by daybreak Thursday.
Quasizonal flow aloft will persist through the start of the
weekend, with temperatures Thursday around 10 to 15 degrees cooler
than Wednesday, topping out in the upper 60s north to 80s along
portions of the Rio Grande Valley and Stockton Plateau. Thursday
night, a cold front extending from a trough over the Great Lakes
moves through the region, resulting in a northerly wind shift and
temperatures closer to normal Friday in the middle 60s to lower
70s for most. This cool down will be short-lived, as midlevel
ridging develops to the west of the region on Saturday, then
translates eastward, flattening out on Sunday as another short
wave moves across the northern Plains. The net result will be a
warming trend for the weekend, with highs climbing back above
normal Saturday, reaching into the upper 70s and 80s for most once
again by Sunday and Monday. Breezy conditions also look to return
Sunday into Monday, with above normal temperatures sticking
around early next week. The end of February certainly won't feel
like winter, but prepares us for the start of climatological
spring, which begins on March 1.

JP

&&

.AVIATION...
(18Z TAFS)
Issued at 1106 AM CST Tue Feb 20 2024

VFR continues for the day. Winds shift southwesterly areawide with
gusts reaching between 15-20kts through the afternoon and decreasing
during the evening.

&&

.FIRE WEATHER...
Issued at 255 AM CST Tue Feb 20 2024

Fire weather concerns increase significantly on Wednesday in
response to a passing short wave to the north of the region and
its attendant jet that will produce very strong winds across the
Guadalupe Mountains and adjacent plains. Above normal
temperatures leading into Wednesday, as well as downsloping
westerly surface flow will aid in drying available fuels, with
temperatures Wednesday progged to top out around 20 degrees above
normal region-wide. RHs today will drop to around 5 to 10 percent
for most of the region, though the lighter winds today will
preclude fire weather concerns. Wednesday afternoon, a tight
moisture gradient is expected across the eastern Permian Basin and
Lower Trans Pecos, where RHs will remain above 20%. To the west,
widespread single digit RHs are forecast, with RHs as low as 5% in
the Davis Mountains Foothills and extending across portions of
the Upper Trans Pecos and Stockton Plateaus.

While fuel moisture will generally be normal to above normal,
locally dry fuel conditions are possible, with ERCs ticking above
the 50th percentile along and west of the Pecos River, possibly up
toward the 75th percentile on the Stockton Plateau. Widespread
RFTIs of 7-8 are forecast from Southeast New Mexico south to the
Davis Mountains and Big Bend, as well as across portions of the
Trans Pecos and Stockton Plateau, and given the uptick in ERCs,
weather conditions look to compensate for the fuelscape, resulting
in a threat for critical fire weather conditions Wednesday
afternoon. The current Watch encompasses the aforementioned area
of concern, and will likely be upgraded to a Red Flag Warning in
the next forecast package. While the probability for large and
significant wildfires remains very low (<15%), there will be a
marked increase in IA potential given the abnormally warm
temperatures and 25 to 35 mph 20ft winds, which will be
substantially higher in the Guadalupe Mountains. Conditions will
improve after sunset Wednesday as winds diminish, though only fair
to good recovery is expected Wednesday night. Thereafter, lighter
winds and gradually increasing moisture will limit fire weather
concerns through the weekend, with another round of near critical
or critical conditions possible early next week.

JP

&&

.PRELIMINARY POINT TEMPS/POPS...
Big Spring               47  86  49  72 /   0   0   0   0
Carlsbad                 42  82  43  70 /   0   0   0   0
Dryden                   46  82  50  81 /   0   0   0   0
Fort Stockton            48  92  51  74 /   0   0   0   0
Guadalupe Pass           48  72  43  63 /   0   0   0   0
Hobbs                    43  82  44  68 /   0   0   0   0
Marfa                    40  80  38  68 /   0   0   0   0
Midland Intl Airport     47  86  49  72 /   0   0   0   0
Odessa                   47  85  49  71 /   0   0   0   0
Wink                     42  87  45  74 /   0   0   0   0

&&

.MAF WATCHES/WARNINGS/ADVISORIES...
TX...Fire Weather Watch from Wednesday afternoon through Wednesday
     evening for Central Brewster County-Chinati Mountains-
     Chisos Basin-Davis Mountains-Davis Mountains Foothills-
     Eastern Culberson County-Guadalupe Mountains Above 7000
     Feet-Guadalupe and Delaware Mountains-Loving-Marfa Plateau-
     Pecos-Reeves County Plains-Van Horn and Highway 54 Corridor.

     High Wind Watch from Wednesday afternoon through Wednesday
     evening for Guadalupe Mountains Above 7000 Feet-Guadalupe
     and Delaware Mountains.

NM...Fire Weather Watch from Wednesday morning through Wednesday
     evening for Chaves Plains-Eddy Plains-Lea-Sacramento
     Foothills and Guadalupe Mountains.

     High Wind Watch from Wednesday morning through Wednesday evening
     for Guadalupe Mountains of Eddy County.

&&

SHORT TERM...16
LONG TERM....84
AVIATION...93
Hazardous weather outlook, Feb 20, 2:59 AM CST, 10 hours 32 minutes before
Hazardous Weather Outlook
National Weather Service Midland/Odessa TX
259 AM CST Tue Feb 20 2024

NMZ027>029-033-034-TXZ045>048-050>053-059>063-067>070-075-082-
270>282-210900-
Guadalupe Mountains of Eddy County-Eddy County Plains-
Northern Lea County-Central Lea County-Southern Lea County-Gaines-
Dawson-Borden-Scurry-Andrews-Martin-Howard-Mitchell-Loving-Winkler-
Ector-Midland-Glasscock-Ward-Crane-Upton-Reagan-Pecos-Terrell-
Guadalupe Mountains Above 7000 Feet-Guadalupe and Delaware Mountains-
Van Horn and Highway 54 Corridor-Eastern Culberson County-
Reeves County Plains-Chinati Mountains-Marfa Plateau-Davis Mountains-
Davis Mountains Foothills-Central Brewster County-Chisos Basin-
Presidio Valley-Lower Brewster County-
259 AM CST Tue Feb 20 2024 /159 AM MST Tue Feb 20 2024/

This Hazardous Weather Outlook is for southeast New Mexico,
southwest Texas and western Texas.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

High winds are possible in the Guadalupe and Delaware Mountains
Wednesday afternoon and evening, and a High Wind Watch is in effect.
Windy conditions are also possible across the adjacent plains of
Southeast New Mexico and West Texas.

Near-critical to critical fire weather conditions are possible on
Wednesday, especially west of the Pecos, where a Fire Weather Watch
is in effect.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories,
and statements issued by the National Weather Service Office in
Midland, can be found on the internet at...
https://weather.gov/midland

The office that day

Everything else NWS Midland/Odessa, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 19, 8:39 PM CSTHigh Wind WatchMAFCulberson17 hr
Feb 19, 8:50 PM CSTFire Weather WatchMAFBrewster, Culberson, Jeff Davis, Loving, Pecos, Presidio and 1 more17 hr
Feb 20, 2:03 PM CSTRed Flag WarningMAFBrewster, Culberson, Jeff Davis, Loving, Pecos, Presidio and 1 more30 hr

Nearby

High Wind Warnings in Texas, 2024High Wind Warnings in New Mexico, 2024Every high wind warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.